# SDR CALA2022080101925

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 143N54001
- Condition: Corroded
- Location: Sta 740
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: 1602. MAIN CABIN FLOOR SUPPORT FRAME HAS CORROSION TOP & BOTTOM. MARKED IN RED). DOT B871. STA 740 OR APPROX LBL 56. TRANSCRIBED FROM HAECO GSO NR 9282532
